# SDR CVGA20190124001

- Difficulty date: January 24, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N655MM
- Make and model: Cessna 680CE
- Aircraft serial: 6800063
- Aircraft time: 9,540 hours, 6,086 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 69224353
- Condition: Corroded
- Location: Lt Wing
- Part time: 9,540 hours, 6,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON LEFT WING, AFT LOWER SPAR CAP, FORWARD FLANGE (BETWEEN WS 20.0 AND WS 41.00) IN WHEEL WELL OPENING.
